Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in the hip and lower back, burning sensation on the spine. What should I do?

hi i have hip pain mostly when i get out of bed in the morning, it last about an hour or 2 then goes away. when i sit on sofa i have to keep ajusting myself cause it will start to hurt. I also have to ajust for my pain in my lower back sometimes i get a burning sensation up my spine. what could this be? and what should i do
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome at HCM.

I have read your question.

It looks from your detail that you may be having early arthritis of hip.You should do following to have relief in this-

-If you are over weight then first reduce your weight.

-Take a good analgesic like advil or aleeve.

-Have a x ray of hip prescribed from your doctor.

-Take joint supplements like glucosamine with chondroitin sulfate.

Hope this all will help you.

With best wishes.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor